Solitary Wave Solutions for the Boussinesq and Fisher Equations by the Modified Simple Equation Method
Mathematics Letters
Volume 2, Issue 1, February 2016, Pages: 1-18
Received: Nov. 14, 2015; Accepted: Mar. 30, 2016; Published: Jun. 3, 2016
Views 3211      Downloads 152
Authors
Md. Ashrafuzzaman Khan, Department of Applied Mathematics, University of Rajshahi, Rajshahi, Bangladesh
M. Ali Akbar, Department of Applied Mathematics, University of Rajshahi, Rajshahi, Bangladesh
Fethi Bin Muhammad Belgacem, Department of Mathematics, Faculty of Basic Education, PAAET, Al-Ardhyia, Kuwait
Article Tools
Follow on us
Abstract
Although the modified simple equation method effectively provides exact traveling wave solutions to nonlinear evolution equations in the field of engineering and mathematical physics, it has some drawbacks. Particularly, if the balance number is greater than 1, the method cannot be expected to yield any solution. In this article, we present a process to implement the modified simple equation method to solve nonlinear evolution equations for balance number greater than 1, namely with balance number equal to 2. To validate our theory through applications, two equations have been chosen to undergo the proposed process, the Boussinesq and the Fisher equations, to which traveling wave are found and analyzed. For special parameters values, solitary wave solutions are originated from the exact solutions. We analyze the solitary wave properties by the graphs of the solutions. This shows the validity, usefulness, and necessity of the process.
Keywords
Boussinesq Equation, Fisher Equation, Modified Simple Equation Method, Nonlinear Evolution Equations, Solitary Wave Solutions
To cite this article
Md. Ashrafuzzaman Khan, M. Ali Akbar, Fethi Bin Muhammad Belgacem, Solitary Wave Solutions for the Boussinesq and Fisher Equations by the Modified Simple Equation Method, Mathematics Letters. Vol. 2, No. 1, 2016, pp. 1-18. doi: 10.11648/j.ml.20160201.11
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
M. J. Ablowitz and P.A. Clarkson, Soliton, nonlinear evolution equations and inverse scattering, Cambridge University Press, New York, 1991.
[2]
R. Hirota, The direct method in soliton theory, Cambridge Univ. Press, Cambridge, 2004.
[3]
C. Rogers and W.F. Shadwick, Backlund transformations and their applications, Vol. 161 of Mathematics in Science and Engineering, Academic Press, New York, USA, 1982.
[4]
L. Jianming, D. Jie and Y. Wenjun, Backlund transformation and new exact solutions of the Sharma-Tasso-Olver equation, Abstract Appl. Analysis, (2011) ID 935710, 8 pages.
[5]
V. B. Matveev, M.A. Salle, Darboux transformation and solitons, Springer, Berlin, 1991.
[6]
J. Weiss, M. Tabor and G. Carnevale, The Painlevé property for partial differential equations, J. Math. Phys., 24 (1982) 522-526.
[7]
A. M. Wazwaz, Partial Differential equations: Method and Applications, Taylor and Francis, 2002.
[8]
M. A. Helal and M.S. Mehana, A comparison between two different methods for solving Boussinesq-Burgers equation, Chaos, Solitons Fract., 28 (2006) 320-326.
[9]
D. D. Ganji, The application of He’s homotopy perturbation method to nonlinear equations arising in heat transfer, Phys. Lett. A, 355 (2006) 137-141.
[10]
D. D. Ganji, G.A. Afrouzi and R.A. Talarposhti, Application of variational iteration method and homotopy perturbation method for nonlinear heat diffusion and heat transfer equations, Phys. Lett. A, 368 (2007) 450-457.
[11]
G. Xu, An elliptic equation method and its applications in nonlinear evolution equations, Chaos, Solitons Fract., 29 (2006) 942-947.
[12]
E. Yusufoglu and A. Bekir, Exact solution of coupled nonlinear evolution equations, Chaos, Solitons Fractals, 37, (2008) 842-848.
[13]
T. L. Bock and M.D. Kruskal, A two-parameter Miura transformation of the Benjamin-One equation, Phys. Lett. A, 74 (1979) 173-176.
[14]
A. M. Wazwaz, A sine-cosine method for handle nonlinear wave equations, Appl. Math. Comput. Modeling, 40 (2004) 499-508.
[15]
E. Yusufoglu, and A. Bekir, Solitons and periodic solutions of coupled nonlinear evolution equations by using Sine-Cosine method, Int. J. Comput. Math., 83 (12) (2006) 915-924.
[16]
M. Wang, Solitary wave solutions for variant Boussinesq equations, Phy. Lett. A, 199 (1995) 169-172.
[17]
W. Malfliet and W. Hereman, The tanh method II: Perturbation technique for conservative systems, Phys. Scr., 54 (1996) 563-569.
[18]
H. A. Nassar, M.A. Abdel-Razek and A.K. Seddeek, Expanding the tanh-function method for solving nonlinear equations, Appl. Math., 2 (2011) 1096-1104.
[19]
A.J.M. Jawad, M.D. Petkovic, P. Laketa and A. Biswas, Dynamics of shallow water waves with Boussinesq equation, Scientia Iranica, Trans. B: Mech. Engr., 20(1) (2013) 179-184.
[20]
M. A. Abdou, The extended tanh method and its applications for solving nonlinear physical models, Appl. Math. Comput., 190 (1) (2007) 988-996.
[21]
N. Taghizadeh and M. Mirzazadeh, The first integral method to some complex nonlinear partial differential equations, J. Comput. Appl. Math., 235 (2011) 4871-4877.
[22]
M. L. Wang and X.Z. Li, Extended F-expansion method and periodic wave solutions for the generalized Zakharov equations, Phys. Lett. A, 343 (2005) 48-54.
[23]
Sirendaoreji, Auxiliary equation method and new solutions of Klein-Gordon equations, Chaos, Solitions Fract., 31 (2007) 943-950.
[24]
A. L. Guo and J. Lin, Exact solutions of (2+1)-dimensional HNLS equation, Commun. Theor. Phys., 54 (2010) 401-406.
[25]
S. T. Mohyud-Din, , M.A. Noor and K.I. Noor, Modified Variational Iteration Method for Solving Sine-Gordon Equations, World Appl. Sci. J., 6 (7) (2009) 999-1004.
[26]
H. Triki, A. Chowdhury and A. Biswas,Solitary wave and shock wave solutions of the variants of Boussinesq equation, U.P.B. Sci. Bull., Series A, 75(4) (2013) 39-52.
[27]
H. Triki, A.H. Kara and A. Biswas, Domain walls to Boussinesq type equations in (2+1)-dimensions, Indian J. Phys., 88(7) (2014) 751-755.
[28]
J. H. He and X.H. Wu, Exp-function method for nonlinear wave equations, Chaos, Solitons Fract., 30 (2006) 700-708.
[29]
H. Naher, A.F. Abdullah and M.A. Akbar, New traveling wave solutions of the higher dimensional nonlinear partial differential equation by the Exp-function method, J. Appl. Math., 2012 (2012) Article ID 575387, 14 pages.
[30]
M. Wang, X. Li and J. Zhang, The -expansion method and traveling wave solutions of nonlinear evolution equations in mathematical physics, Phys. Lett. A, 372 (2008) 417-423.
[31]
J. Zhang, F. Jiang and X. Zhao, An improved -expansion method for solving nonlinear evolution equations, Inter. J. Comput. Math., 87 (8) (2010) 1716-1725.
[32]
J. Feng, W. Li and Q. Wan, Using -expansion method to seek the traveling wave solution of Kolmogorov-Petrovskii-Piskunov equation, Appl. Math. Comput., 217 (2011) 5860-5865.
[33]
M. A. Akbar, N.H.M. Ali and E.M.E. Zayed, Abundant exact traveling wave solutions of the generalized Bretherton equation via -expansion method, Commun. Theor. Phys., 57 (2012) 173-178.
[34]
R. Abazari, The -expansion method for Tziteica type nonlinear evolution equations, Math. Comput. Modelling, 52 (2010) 1834-1845.
[35]
M. A. Akbar, N.H.M. Ali and S.T. Mohyud-Din, Further exact traveling wave solutions to the (2+1)-dimensional Boussinesq and Kadomtsev-Petviashvili equation, J. Comput. Analysis Appl., 15 (3) (2013) 557-571.
[36]
A. J. M. Jawad, M.D. Petkovic and A. Biswas, Modified simple equation method for nonlinear evolution equations, Appl. Math. Comput., 217 (2010) 869-877.
[37]
E. M. E. Zayed and S.A.H. Ibrahim, Exact solutions of nonlinear evolution equations in mathematical physics using the modified simple equation method, Chin. Phys. Lett., 29 (6) (2012) 060201.
[38]
K. Khan, M.A. Akbar and M.N. Alam, Traveling wave solutions of the nonlinear Drinfel’d-Sokolov-Wilson equation and modified Benjamin-Bona-Mahony equations, J. Egyptian Math. Soc., 21 (2013) 233-240.
[39]
K. Khan and M. Ali Akbar, Exact and solitary wave solutions for the Tzitzeica-Dodd-Bullough and the modified Boussinesq-Zakharov-Kuznetsov equations using the modified simple equation method, Ain Shams Engr. J., 4 (2013) 903-909.
[40]
K. Khan, M.A. Akbar, Traveling wave solutions of some coupled nonlinear evolution equations, ISRN Math. Phys., 2013 (2013) Art. ID 685736, 8 pages.
[41]
K. Khan, M.A. Akbar, Application of -expansion method to find the exact solutions of modified Benjamin-Bona-Mahony equation, World Appl. Sci. J., 24(10) (2013) 1373-1377.
[42]
M. G. Hafez, M.N. Alam and M.A. Akbar, Traveling wave solutions for some important coupled nonlinear physical models via the coupled Higgs equation and the Maccari system, J. King Saud Univ.-Sci., 27(2), (2015) 105-112
[43]
M. A. Salam, Traveling wave solution of modified Liouville equation by means of modified simple equation method, ISRN Appl. Math., Vol. 2012, ID 565247, 4 pages.
[44]
E. M. E. Zayed and A.H. Arnous, Exact traveling wave solutions of nonlinear PDEs in mathematical physics using the modified simple equation method, Appl. Appl. Math.: An Int. J., 8(2) (2013) 553-572.
[45]
M. N. Alam, F.B.M. Belgacem, Application of the Novel (G’/G) -Expansion Method to the Regularized Long Wave Equation, Waves, Wavelets and Fractals–Advanced Analysis, 1, (2015) 20-37.
[46]
M.N. Alam, F.B.M. Belgacem, Akbar M.A., Analytical treatment of the evolutionary (1+1) dimensional combined KdV-mKdV equation via novel (G’/G)-expansion method, Journal of Applied Mathematics and Physics, (2015) (in press).
[47]
M. N. Alam, M. G. Hafez, F.B.M. Belgacem, M.A. Akbar, Applications of the novel(G’/G) expansion method to find new exact traveling wave solutions of the nonlinear coupled Higgs field equation, Nonlinear Studies, 22(4), (2015) 613-633.
[48]
M. N. Alam and F.B.M. Belgacem, Microtubules nonlinear models dynamics investigations through the (G’/G)-expansion method implementation, Mathematics, (MDPI), (2016) 13 pages.
[49]
M. N. Alam and F.B.M. Belgacem, New generalized (G’/G)-expansion method Applications to coupled Konno-Oono and right-handed non-commutative Burgers equations, Advances in Pure Mathematics, 6(3), (2016) 168-179.
[50]
M. N. Alam and F.B.M. Belgacem, Exact Traveling Wave Solutions for the (1+1)-Dim Compound KdVB Equation by the Novel (G'/G)-Expansion Method, Int. J. Modern Nonlinear Theor. Appl., 5 (1), (2016) 28-39.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186